# SDR QXEA0300651

- Difficulty date: May 27, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 4,625 hours, 5,441 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hyd System
- Part time: 4,625 hours, 5,441 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA-SUP-ON FLIGHT NUMBER 2328, AFTER TAKEOFF NR 2 HYDRAULIC SYSTEM FAILED.  NOSE WHEEL CAME UP THE REST OF THE GEAR DID NOT.  FLIGHT RETURNED TO FIELD, CREW DID ALTERNATE GEAR EXTENSION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED FLEX LINE ON NR 2 MAIN LANDING GEAR UPLOCK ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
